Ive been on the pill for a while now. I useally take 3 packs in a row (skipping the placebo week just jumping to the next pack) and then i have my period. This time i didnt take the placebo after three months and skipped to the next pack again. But now, still on the active pills of the fourth pack, i am bleeding and im concerned. I was having a little spotting but didnt think much of it but today its no longer spotting. Is this ok? Also when i switched back onto the pills i was told by a professional that taking three packs in a row was ok and thay some people skip it all together and never take the placebo week. So i assumed skipping to the fourth pack this time wouldnt hurt me.
If it's a very large amount of blood or continues then you should at least call your doctor. If you begin feeling clammy, dizzy, nauseated the. You need to seek immediate medical attention.
You will most likely be ok, but it's good to be prepared. Best wishes!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 20 Mar 2015 • 1 answer
Updated 15 May 2015 • 1 answer
Updated 28 Oct 2015 • 1 answer
Updated 5 Mar 2018 • 1 answer
Updated 27 Oct 2018 • 1 answer